# SDR GTIA2025051238914

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 39,548 hours, 18,137 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Zone 100
- Part time: 6,000 hours, 2,802 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

F/CTL ANTI ICE STBY PITOT, LG SHOCK ABSORBER FAULT,  AUTO FLT AP OFF, AUTO FLT A/THR OFF-ACCOMPLISHED INSPECTION OF NLG PROX SENSOR 25GA , NO DEFECTS NOTED.AND BITE OF LGCIU   IAW AMM 32-31-73-200-002-A AND 32-69-00. . R/R NLG PROX SENSOR IAW 32-31-73. FAULT CONTINUE ON LGCIU1. SWAPPED LGCIU 1 WITH 2.. SEE LP 3583741-2 NLG PROX SENSOR INSPETION AND LGCIU 3583742-1 FOR LGCIU 2 MEL,
